Jump to content

I have a questions.....


Recommended Posts

From what I am reading here, feeling over sedated in the late afternoon is normal for the beginning of the c/o of Valium.  I thought I read somewhere here that it means your body is telling you, you dont need as much.  I dont know, I know we all just want to be done with this and I dont want to rush the taper but I feel so tired and wonder if I should reduce sooner.  Any input would be so appreciated.

Thanks to all!!  Glad I found you guys.

Link to comment
Share on other sites

You finished crossing over to Valium on 5/11/11, that is barely over a week Miss Renee  :)  If you crossed over to an equivalent dose from your previous benzo then I wouldn't worry that you are taking too much valium.  All benzos are similar in their method of action, but vary in their primary functions. The sedation is a side-effect of valium that should lessen over time as your body gets used to it.  

 

If you lowered the valium right away to a point where you didn't feel sedated, you may also experience other horrible withdrawal symptoms that are far worse.  Many members miss the sedative effects of their benzos, although when you are trying to function at a job or life in general I can see why it can be very undesirable.

 

I don't know the extent to how bad the sedation is affecting you, but I would give valium at least another week or so before you decide to do a big cut.  If you still feel overly sedated to the point of being non-functional, I would then lower your dose a bit (no more than perhaps 2 mgs to start).

Link to comment
Share on other sites

[58...]

If you completed your crossover on May 11 and made your first 1 mg cut on May 18, you might be going a bit too fast. Normally, the waiting time between cuts is 2-3 weeks. I c/o from Xanax to Valium and at first the Valium made me very sedated. It took me a couple of weeks to get used to it. I'm glad I didn't cut for a while because I did get used to the sedation pretty quickly and if I'd cut I would have probably been dealing with some w/d symptoms. Trust what your gut tells you to do... But, as they say at A.A., "Easy Does It."

 

Good luck!

 

 

Link to comment
Share on other sites

×
×
  • Create New...